# SDR SWAA2022123075924

- Difficulty date: November 27, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 20,215 hours, 9,639 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 540 ; BL0 TO BL25; WL 208 FLOOR SUPPORT IS BROKEN.   REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02.
